I am on a whole slue of medications. I have Fibro, PCOS, Clinical Depression and Anxiety
. I had the Slim Band placed in April of 2010. I gained about 70 lbs over the last 5 years from trying different medications to relieve some of my symptoms as well I am sure my lack of exercise and overwhelming amounts of stress did
not help. So I recently went off Zoloft and on to Pristiq due to the fact that Zoloft causes weight gain and I need to cut out what I can to help me in anyway possible to loose weight. I have had my thyroid checked and that seems fine with my blood work results and yet I still do not loose any weight. I am currently on Clonazepam, Gabapentin, Imovane, Pristiq, 500 mg Metformin, water pills, fentinal patch 150 mg every three days, and statex for break through pain. I do not have much of an appetite. So I do not eat much at all. I eat yogurt and fruit and enjoy veggies. But still do not exercise. Not because I do not want to but because of the second reason I am talking with you today. I have anxiety that leaves me feeling at a loss for answers in everything I do. When I have to much to do the next day or a few days down the road it keeps me up all night and stressed for days. It has gotten worse over the last few years because I have not been working. My husband took very ill for the third or 4th time in 2005. I had just become a Director in Mary Kay. My husband was in the hospital for 11 months and had 9 operations on his bowels. I had to step down from my business to care for him and be home for my two daughters who were 14 and 11. We lost our home as I was only making commission and since then my health has gotten worse and worse. What i am asking is, 1. Does and of the medication I am taking cause problems with weight gain, or trouble loosing weight? I was told by another doctor that I should be on more than 500 mg of Metformin for my PCOS, but my family doctor says it causes weight gain. This does not make sense to me since I have two people I know that have lost considerable weight from being on it. One of them was put on it for the same reason I am which is PCOS. Does this seem right that he only wants me on 500 mg and that it causes weight gain? 2. My depression is getting worse along with my anxiety. I can't even pick up a book because I just do not care. I sleep late because If I get up it is just more time to be alone or think about how I have failed and weight loss, working, money, my children, my life and me in general. Here is Canada the Health Care System for people with Mental illness is a very sad
situation. They treat you like a criminal and only help those who have tried to commit suicide. There are no beds for you otherwise and you wishes that you were dead if your in the hospital because they make you feel so bad for being in there taking up space or they load you up with meds so you don't know who you are or care to know. What should I do, I feel hopeless but not suicidal. Lastly, as far as my anxiety your not supposed to take Clonazepam when you take Pristiq. I found this out on my own as my doctor did not change it to anything else. So if I am not supposed to take these then what can I take? I do not have a social life anymore. My 19 year old lives at home but she is a whole other story and does not talk to me much. She is on the computer talking to her boyfriend from England everyday and night. My husband is back to climbing the corporate ladder and in his wake I have given up 10 different jobs to move with him to follow his dream and one position with Mary Kay because of the demands of caring for him. He travels all over the world and is home if at all on weekends. We have been married 20 years and he is an alcoholic and addicted to drugs. He only does this after work hours so they do not know so far. But what my daughters and I have been through will never be erased. The damage is done now and continues. So i know you cannot fix my family but maybe you can help with some advice to the questions I noted above. I want to thank you in advance for you time and for reading such a long note.